# SDR UPS08853563

- Difficulty date: September 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV FLUSH REPAIR BS 151, 8 INCHES BELOW L21L HAS CLOSE FASTENER SPACING.  ACCOMPLISHED IAW DALFORT AVIATION REPAIR XEA X8-53-706 AND REFERENCE DC8-73F SRM 53-2-0 FIG 1C PG 10 10 OF 14.
